MAUDE Adverse Event Report: CREAGH MEDICAL LTD. PASSEO-35HP; PTA BALLOON CATHETER

CREAGH MEDICAL LTD. PASSEO-35HP; PTA BALLOON CATHETER
Model Number 399097
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
An 8f 45cm arrow sheath was used to introduce the balloon.A cook roadrunner 035 system 180cm wire was used to guide the balloon to the lesion.A passeo-35 4/60/90 balloon was used to pre-dilate the lesion in the subclavian vein.After pre-dilation, the passeo-35hp 12/40/75 balloon was introduced to further dilate the vessel.Balloon was inflated through the 8f 45cm arrow sheath and deflated after 2 minutes at 18atm pressure.When balloon was about to be removed from the sheath, physician experienced difficulty in pulling the balloon out, despite using force.After numerous attempts, physician removed the sheath along with the balloon and revealed the balloon was stuck at the distal opening of the sheath as balloon did not deflate and rewrap properly.

Brand Name
PASSEO-35HP
Common Device Name
PTA BALLOON CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, galway H53 K 8P4
EI  H53 K8P4
MDR Report Key10258894
Report Number3005994106-2020-00058
Device Sequence Number485128
Product Code LIT
UDI-Device Identifier05391525781617
UDI-Public05391525781617
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399097
Device Catalogue Number399097
Device Lot Number21800818
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;